# SDR UPS98225872

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM FASTENER HOLE BS 380, LBL 50, WL 208.     MECHANICALLY REMOVED CORROSION, FOUND OUT OF LIMITS PER SRM 53-10-2, 53-10-6.  REPAIRED FLOORBEAM PER SRM 53-10-8.
